Korean J. Math.  Vol 22, No 1 (2014)  pp.139-150
DOI: https://doi.org/10.11568/kjm.2014.22.1.139

Generalized $(\theta, \phi)$-derivations on Banach algebras

Choonkil Park, Dong Yun Shin

Abstract


We introduce the concept of generalized $(\theta,

\phi)$-derivations on Banach algebras, and prove the

Cauchy-Rassias stability of generalized $(\theta, \phi)$-derivations on Banach algebras.


Subject classification

47C05, 39B52, 47A62

Sponsor(s)

This work was supported by Basic Science Research Program through the National Research Foundation of Korea funded by the Ministry of Education, Science and Technology (NRF-2012R1A1A2004299) and (NRF-2010-0021792).

Full Text:

PDF

References


M. Ashraf, A. Ali, and S. Ali, On Lie ideals and generalized $(theta, phi)$-derivations in prime rings, Commun. Algebra 32 (2004), 2977--2985. (Google Scholar)

M. Ashraf, S. M. Wafa, and A. AlShammakh, On generalized $(theta, phi)$-derivations in rings, Internat. J. Math. Game Theo. Algebra 12 (2002), 295--300. (Google Scholar)

C. Baak and M. S. Moslehian, On the stability of $theta$-derivations on $JB^*$-triples, Bull. Braz. Math. (Google Scholar)

Soc. 38 (2007), 115--127. (Google Scholar)

C. Baak and M. S. Moslehian, On the stability of $J^*$-homomorphisms, Nonlinear Anal.--TMA 63 (2005), 42--48. (Google Scholar)

P. Guavruta, A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings, J. Math. Anal. Appl. 184 (1994), 431--436. (Google Scholar)

B. Hvala, Generalized derivations in rings, Commun. Algebra 26 (1998), 1147--1166. (Google Scholar)

K. Jun and Y. Lee, A generalization of the Hyers-Ulam-Rassias stability of Jensen's equation, J. Math. Anal. Appl. 238 (1999), 305--315. (Google Scholar)

C. Park, Lie $*$-homomorphisms between Lie $C^*$-algebras and Lie $*$-derivations on Lie $C^*$-algebras, J. Math. Anal. Appl. 293 (2004), 419--434. (Google Scholar)

C. Park, Linear $*$-derivations on $JB^*$-algebras, Acta Math. Scientia 25 (2005), 449--454. (Google Scholar)

C. Park, Homomorphisms between Lie $JC^*$-algebras and Cauchy-Rassias stability of Lie $JC^*$-algebra derivations, J. Lie Theory 15 (2005), 393--414. (Google Scholar)

C. Park and J. Hou, Homomorphisms between $C^*$-algebras associated with the Trif functional equation and linear derivations on $C^*$-algebras, J. Korean Math. Soc. 41 (2004), 461--477. (Google Scholar)

Th. M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. 72 (1978), 297--300. (Google Scholar)

Th. M. Rassias, The problem of S.M. Ulam for approximately multiplicative mappings, J. Math. Anal. Appl. 246 (2000), 352--378. (Google Scholar)

Th. M. Rassias, On the stability of functional equations in Banach spaces, J. Math. Anal. Appl. 251 (2000), 264--284. (Google Scholar)


Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr